# SDR FOTR20006NR5649

- Difficulty date: February 2, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR TIE CLIP GOUGED STA 440 STR 4R.  REPAIRED ON FASI WO 20006, N/R 05649.  REMOVED AND REPLACED STRINGER TO FRAME CLIP AT STR 4R, STA 440 IAW BOEING DWG 65-45313 REV E AND B727 SRM 51-30-2.  MATERIAL USED: 7075-T6, 0.032, DIM: 3.60 BY 1.80.
